# SDR REXA2015020500214

- Difficulty date: February 5, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Bent
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-690-303 RT FLAP FAIRING 697BB INNER SEAL RETAINER FRAME BENT.  FABRICATED ONE EACH NEW SEAL RETAINER FOR 697BB IAW SRM 51-40-11-001-001-A01 & SRM 51-24-36-001-001-A01.  R & R RETAINER IAW SRM 51-42-13-001-001-A01.
